Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Remarks on fixed point theorems and their extensions


Author: W. V. Petryshyn
Journal: Trans. Amer. Math. Soc. 126 (1967), 43-53
MSC: Primary 47.85
MathSciNet review: 0217660
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.85

Retrieve articles in all journals with MSC: 47.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0217660-6
Article copyright: © Copyright 1967 American Mathematical Society